# SDR FDEA200902140517

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 345 FLOORBEAM HAS CORROSION BL  0-24L, ON EXISTING REPAIR.  REMOVED AND REPLACED TCAP REPAIR IAW SRM 53-00- 51.  FABRICATED ANGLES AND STRAPS IAW SRM 53-00-51.
